Currently unavailable.
We don't know when or if this item will be back in stock.
Select delivery location
Have one to sell?
Loading recommendations for you

Adding to basket...

Added to Basket

Not Added

Item is in your basket

View Basket

Not Added

There was a problem adding this item to your Basket Please try again later.
We do not have any recommendations at this time
Continue shopping

Sudafed Congestion Headache Relief Day and Night Capsules, 16-Count

4.0 out of 5 stars 26 ratings

Currently unavailable.
We don't know when or if this item will be back in stock.
Format Capsule
Age range (description) Kid
Units 16 count
Specific uses for product Cold
Product benefits Headache Relief

About this item

  • Relief of congestion, headache and day time fatigue associated with a head cold
  • Two different capsules - one for day and one for night
  • Unblocks the nose and eases the feeling of pressure and heaviness in the head
  • Relieves blocked noses/congestion to aid restful sleep
  • Not to be used by children under 16 years, unless recommended by a doctor

Important information

Safety Information:

Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Contains paracetamol: do not take anything else containing paracetamol while taking this medicine. Talk to your doctor at once if you take too much of this medicine, even if you feel well. The day time capsules contain caffeine and so may disrupt sleep if taken at night. Do not use the capsules after the date shown on the pack. Keep out of the sight and reach of children.

Ingredients:

Each Day Capsule Contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg, Each Night Capsule Contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg

Disclaimer: While we work to ensure that product information on our website is correct, on occasion manufacturers may alter their ingredient lists. Actual product packaging and materials may contain more and/or different information than that shown on our website. All information about the products on our website is provided for information purposes only. We recommend that you do not solely rely on the information presented on our website. Please always read the labels, warnings, and directions provided with the product before using or consuming a product. In the event of any safety concerns or for any other information about a product please carefully read any instructions provided on the label or packaging and contact the manufacturer. Content on this site is not intended to substitute for advice given by medical practitioner, pharmacist, or other licensed health-care professional. Contact your health-care provider immediately if you suspect that you have a medical problem. Information and statements about products are not intended to be used to diagnose, treat, cure, or prevent any disease or health condition. Amazon.co.uk accepts no liability for inaccuracies or misstatements about products by manufacturers or other third parties. This does not affect your statutory rights.

Product description

Product Description

SUDAFED Congestion Headache Relief Day and Night Capsules get to work in 15 minutes to help clear head colds, pain and congestion. These capsules are designed to help target a blocked nose and tackle symptoms of cold and flu, such as headache and nasal congestion. There are 2 different coloured capsules; day and night, to help ease congestion throughout your day. Directions for use: Take two red/blue capsules every 4 to 6 hours during the day, followed by two dark blue/light blue capsules at bedtime. Not to be used by children under 16 years, unless recommended by a doctor.

Ingredients

Each Day Capsule Contains: Paracetamol 500mg, Caffeine 25mg & Phenylephrine Hydrochloride 6.1mg, Each Night Capsule Contains: Paracetamol 500mg & Phenylephrine Hydrochloride 6.1mg


From the manufacturer

sudafed cold flu relief mucus paracetamol
sudafed cold flu relief mucus paracetamol

Sudafed Comparison Table

sudafed mucus cold and flu headache congestion

Congestion Day & Night

sudafed sinus max strength congestion headache pain relief cold flu

Sinus Max Strength

sudafed blocked nose spray congestion relief cold flu

Blocked Nose Spray

sudafed mucus cold and flu headache congestionold flu sudafed headache

Mucus Day & Night

Targets
Head Cold Sinus Pressure & Pain Blocked Nose Cold & Flu
Format
Capsules Capsules Spray Capsules
Size
16 Capsules 16 Capsules 15ml 16 Capsules
Suitable For
Adults & Children aged 16+ Adults & Children aged 16+ Adults & Children aged 12+ Adults & Children aged 16+
Helps relieve
Blocked nose, heavy head Blocked nose, headache, fever Blocked nose, congestion Mucus, blocked nose, ache/pain

What are the different types of symptoms Sudafed can help relieve?

Blocked nose

Head cold

Sinus pain

Excess mucus

Allergy congestion

How to relieve symptoms of a cold?

You can relieve a blocked nose with Sudafed decongestant sprays or tablets.

You can ease aches and pains with painkillers like paracetamol or ibuprofen. Sudafed capsules contain a painkiller.

How long does a cold last?

It can vary but you should begin to feel better in about a week or two.

See your GP if your symptoms don't improve after 10 days.

What is Sinusitis?

A condition in which the cavities around the nasal passages become inflamed. Acute sinusitis can be triggered by a cold or allergies and may resolve on its own. Sudafed Sinus range can help relieve the symptoms of sinusitis.

What causes a blocked nose?

It is not actually the result of too much mucus in the nasal passage. A blocked nose is caused by inflamed blood vessels in the sinuses, which is usually triggered by a cold, the flu, allergies or sinus infection.

sudafed congestion cold flu headache sinus

Product information

Technical Details

General Information

Additional Information

Feedback

Would you like to tell us about a lower price?

Customer questions & answers

See questions and answers

Customer reviews

4.0 out of 5 stars
4 out of 5
26 global ratings

Top reviews from United Kingdom

Reviewed in the United Kingdom on 30 September 2021
Reviewed in the United Kingdom on 7 December 2021